Health knowledge made personal
Join this community!
› Share page:

How do you wean yourself safely off of Percocet after a surgery?


Posted by me

Help.  Had knee surgery a mth ago.  Been taking Percocet.  Started out at 9 a day (5 mg), then 7, then 5, then 4, then 3, then yesterday I accidentally only took 1 and my body FREAKED out.  Anxiety, stomach problems, shakes, chills, headache, dizziness, nausea.  Felt like I was going to die.  Had to take another percocet and do meditation before I could calm down.  Didn't realize my body was addicted until then.  What do I do?
 
Answers (1)
Sort by: Newest first | Oldest first
i myself am curious about the same thing. If you get an answer plz share with me. Had a hysterectomy and was on 2 percs every 4 hours. have gone down to one or 2  a day- when i take just one a day i get major anxiety, dizzy, head spinning, feels like im gonna die. Thought it was anxiety issues but now am wondering. want to wean but dont want o kill myself and/or make it hideous in the process. I guess we should speak to our docs about how to safely wean. good luck to you!
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: